# SDR DALA2018021300865

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,732 hours, 38,224 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Iced
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT ON OVERHEAD PANEL FAILED TO ILLUMINATE WHEN ENTRY DOOR WAS OPEN.  FOUND ICE AND DEBRIS IN THE DOOR SENSOR, REMOVED THE ICE AND DEBRIS, OPS CHECKED NORMAL.
